Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 41, NWS Morristown, TN

June 1, 2016Blount County, Knox County, Sevier County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 1, 2016, 7:13 PM EDT for Blount County, Knox County, Sevier County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 7:13 PM EDT (23:13 UTC)
Expired
Jun 1, 2016, 7:44 PM EDT
In force
31 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blount County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 32 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

345 
WUUS54 KMRX 012313
SVRMRX
TNC009-093-155-020000-
/O.NEW.KMRX.SV.W.0041.160601T2313Z-160602T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
713 PM EDT WED JUN 1 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KNOX COUNTY IN EASTERN TENNESSEE...
  NORTHEASTERN BLOUNT COUNTY IN EASTERN TENNESSEE...
  NORTHWESTERN SEVIER COUNTY IN EASTERN TENNESSEE...

* UNTIL 800 PM EDT

* AT 713 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  SEVIERVILLE...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KNOXVILLE...SEVIERVILLE...SEYMOUR...MCMAHAN...KODAK AND KIMBERLIN
  HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3586 8392 3608 8370 3606 8369 3605 8367
      3604 8367 3604 8365 3601 8360 3596 8352
      3594 8350 3594 8349 3593 8349 3593 8348
      3591 8345 3573 8379
TIME...MOT...LOC 2313Z 226DEG 13KT 3587 8375 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
2 follow-up statements
866 
WWUS54 KMRX 012332
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
732 PM EDT WED JUN 1 2016

TNC009-093-155-020000-
/O.CON.KMRX.SV.W.0041.000000T0000Z-160602T0000Z/
KNOX TN-BLOUNT TN-SEVIER TN-
732 PM EDT WED JUN 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN KNOX...NORTHEASTERN BLOUNT AND NORTHWESTERN SEVIER
COUNTIES...

AT 731 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
SEVIERVILLE...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...SEYMOUR...MCMAHAN...KODAK AND KIMBERLIN HEIGHTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING! DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3585 8389 3608 8370 3606 8369 3605 8367
      3604 8367 3604 8365 3601 8360 3596 8352
      3594 8350 3594 8349 3593 8349 3593 8348
      3591 8345 3576 8379
TIME...MOT...LOC 2331Z 225DEG 12KT 3587 8375 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23
781 
WWUS54 KMRX 012344
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
744 PM EDT WED JUN 1 2016

TNC009-093-155-012353-
/O.CAN.KMRX.SV.W.0041.000000T0000Z-160602T0000Z/
KNOX TN-BLOUNT TN-SEVIER TN-
744 PM EDT WED JUN 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX...
NORTHEASTERN BLOUNT AND NORTHWESTERN SEVIER COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN AND
LIGHTNING IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3585 8389 3608 8370 3606 8369 3605 8367
      3604 8367 3604 8365 3601 8360 3596 8352
      3594 8350 3594 8349 3593 8349 3593 8348
      3591 8345 3576 8379
TIME...MOT...LOC 2343Z 226DEG 13KT 3590 8371 

$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:30 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 1, 3:30 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
330 PM EDT WED JUN 1 2016

.SHORT TERM (This Afternoon through Thursday)...

Seeing a few scattered showers and storms on radar this afternoon.
Most of the activity has been limited to the higher elevation along
the TN/NC line and the Cumberland Plateau where the terrain has
been able to provide some additional lift. Visible satellite
imagery indicates some cumulus growth across the southern valley
and plateau and expect scattered showers and storms will increase
there over the next hour or so. This new activity will slowly push
to the northeast with around a 20-50 percent chance for showers and
storms across the area through the remainder of the afternoon and
evening. Convective activity should decrease after sunset with the
loss of daytime heating. Current water vapor imagery and RAP upper
air analysis indicates a closed upper low across the Desert
Southwest with a shortwave across the Lower Mississippi River
Valley with westerly to southwesterly flow aloft across the area
ahead of these approaching waves. PW values will continue to
increase tomorrow with continued westerly to southwesterly flow. A
cold front will sag south across the Ohio River Valley tomorrow as
a closed low progresses across the Great Lakes region. Closer to
home, PW values will be up into the 1.6-1.8 inch range, which is
into the 95-99th percentile for early June. In addition, a weak
shortwave trough will move across the area during the day.
Therefore, expect afternoon showers and storms will be more
widespread tomorrow afternoon.

.LONG TERM (Thursday night through Wednesday)...

Weak cold front still set to be across the area Thursday night
into Friday. Warm and moist airmass combined with presence of front
will lead to chances of showers and thunderstorms, a few of which
could be strong. Still expecting Thursday afternoon activity to
decrease overnight as it is associated with diurnal activity.
Chance pops in place Friday morning then high-end and likely in
place during the afternoon hours as we become increasingly
unstable. Friday overnight activity should decrease through the
night, as with Thursday's, due to its diurnal nature.

The weekend looks pretty wet. Moisture further increases from out of
the southwest on Saturday as an upper level trough and associated
front begin to swing down across the region. Will say that the first
half of Saturday looks drier than Saturday night and Sunday. With
that said, still chance and likely pops in place Saturday morning.
Likely pops in place area-wide Saturday night and all of Sunday.
This is due to better upper level support moving over the area with
the arrival of the trough axis, as well as deep moisture. Soundings
look very saturated this weekend with a near 13k foot warm cloud
layer depth with pw values near the 90th percentile. These features
along with long skinny capes are suggestive of the potential for
heavy rainfall. The best chances for the heavier rains look to be
from Saturday night through Sunday. Will continue to monitor with
future model runs. Models in general agreement that the front should
exit to our southeast sometime Sunday night/Monday morning. For the
rest of the extended, cooler and drier air will move in from the
northwest as the eastern U.S remains in a trough. After the frontal
passage, temperatures will return to normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             70  88  68  88 /  20  50  40  40
Knoxville McGhee Tyson Airport, TN  68  87  67  86 /  20  60  50  40
Oak Ridge, TN                       68  87  65  85 /  20  70  50  50
Tri Cities Airport, TN              65  83  64  82 /  30  60  50  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

MA/SR
Hazardous weather outlook, Jun 1, 3:45 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
345 PM EDT WED JUN 1 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
345 PM EDT WED JUN 1 2016 /245 PM CDT WED JUN 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A COLD FRONT WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION THURSDAY
AND FRIDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP DURING THE AFTERNOON AND EARLY EVENING EACH DAY. SOME OF
THESE STORMS COULD BECOME STRONG...PRODUCING STRONG GUSTY WINDS AND
HAIL UP TO DIME SIZE. LOCALLY HEAVY RAINFALL IS POSSIBLE. THE
FRONTAL BOUNDARY WILL REMAIN NEAR THE REGION THROUGH THE WEEKEND
ALLOWING ADDITIONAL...POSSIBLY STRONG...THUNDERSTORMS TO DEVELOP
AND THE POTENTIAL FOR HEAVY RAINFALL.

A SECOND AND PERHAPS MORE VIGOROUS FRONTAL PASSAGE WILL OCCUR
DURING SUNDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 1, 5:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
556 PM EDT WED JUN 1 2016

TNZ037-069-012245-
KNOX TN-UNION TN-
556 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX AND SOUTH
CENTRAL UNION COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNOXVILLE...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...PLAINVIEW...HALLS...BLAINE...PAULETTE...MALONEYVILLE AND
MASCOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3600 8401 3624 8390 3614 8372 3612 8369
      3611 8370 3611 8369 3609 8367 3608 8367
      3610 8369 3610 8371 3608 8371 3605 8368
      3593 8387
TIME...MOT...LOC 2155Z 213DEG 8KT 3603 8388

AMP.23
Local storm report, Jun 1, 6:13 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
613 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     3 NE LA FOLLETTE        36.40N 84.09W
06/01/2016                   CAMPBELL           TN   911 CALL CENTER

            TREES DOWN IN THE LA FOLLETTE AND FINCASTLE COMMUNITIES.

&&

AMP
Special weather statement, Jun 1, 6:17 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
617 PM EDT WED JUN 1 2016

VAZ002-012300-
WISE VA-
617 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WISE COUNTY AND THE
NORTHERN CITY OF NORTON UNTIL 700 PM EDT...

AT 617 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG STONE GAP...OR 11 MILES WEST OF NORTON...MOVING NORTHEAST AT 15
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...BIG STONE GAP...APPALACHIA AND PARDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3700 8250 3684 8280 3691 8288 3693 8286
      3698 8287 3699 8284 3701 8283 3701 8278
      3703 8276 3703 8275 3704 8274 3705 8272
      3712 8272 3714 8266
TIME...MOT...LOC 2217Z 226DEG 14KT 3695 8283

AMP.23
Special weather statement, Jun 1, 6:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
626 PM EDT WED JUN 1 2016

TNZ069-071-073-012315-
KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-
626 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX...NORTHEASTERN
BLOUNT AND WEST CENTRAL SEVIER COUNTIES UNTIL 715 PM EDT...

AT 626 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EAGLETON VILLAGE...OR OVER ALCOA...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MARYVILLE...ALCOA...LOUISVILLE...ROCKFORD...
EAGLETON VILLAGE...WILDWOOD...SEYMOUR...MCMAHAN...
LAKE FOREST AND KIMBERLIN HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3571 8396 3581 8408 3607 8382 3587 8360
TIME...MOT...LOC 2226Z 226DEG 13KT 3580 8395

AMP.23
Special weather statement, Jun 1, 6:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
629 PM EDT WED JUN 1 2016

TNZ013-014-037-012315-
CAMPBELL TN-CLAIBORNE TN-UNION TN-
629 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMPBELL...
NORTHWESTERN CLAIBORNE AND NORTHWESTERN UNION COUNTIES UNTIL 715 PM
EDT...

AT 628 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LA FOLLETTE...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3658 8377 3650 8366 3635 8394 3644 8409
      3659 8395
TIME...MOT...LOC 2228Z 225DEG 13KT 3643 8395

AMP.23
Local storm report, Jun 1, 6:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
639 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 WNW VONORE            35.62N 84.30W
06/01/2016                   MONROE             TN   911 CALL CENTER

            TREE DOWN REPORTED KNOCKED DOWN IN THE VONROE AREA.

&&

AMP

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:00 PM EDTSpecial Weather StatementMRXMarion45 min
Jun 1, 4:09 PM EDTSpecial Weather StatementMRXMorgan51 min
Jun 1, 4:21 PM EDTSpecial Weather StatementMRXPolk39 min
Jun 1, 4:39 PM EDTSpecial Weather StatementMRXBledsoe51 min
Jun 1, 5:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jun 1, 5:26 PM EDTSpecial Weather StatementMRXLoudon, Monroe, Roane64 min
Jun 1, 5:54 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne36 min
Jun 1, 5:56 PM EDTSpecial Weather StatementMRXKnox49 min
Jun 1, 6:16 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe44 min
Jun 1, 6:26 PM EDTSpecial Weather StatementMRXKnox49 min
Jun 1, 6:29 PM EDTSpecial Weather StatementMRXClaiborne46 min
Jun 1, 7:12 PM EDTAreal Flood AdvisoryMRXBlount, Knox, Loudon, Monroe, Sevier2 hr
Jun 1, 7:35 PM EDTSpecial Weather StatementMRXKnox40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.